MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Returned product consisted of a renegade hi-flo microcatheter.Analysis of the tip, inner/outer shaft and the hub/strain relief included microscopic and visual inspection.Inspection revealed the inner and outer shaft was damaged (stretched) for 22mm that started at the strain relief, and the outer shaft separated at 32cm from the strain relief with the inner shaft damaged (stretched) between the fracture.Inspection of the remainder of the device, apart from the damage observed revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 28 oct 2019.It was reported that the catheter had lumen issue.The target lesion was located in bronchial artery.A 135/20 renegade hi-flo was selected for use.During the procedure, it was noted that the catheter lumen had issues.The procedure was completed with a different device.No patient complications were reported and the patient's status was good.However, device analysis revealed that the outer shaft separated at 32cm from the strain relief.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9335038
Report Number2134265-2019-13900
Device Sequence Number1872969
Product Code KRA
UDI-Device Identifier08714729280644
UDI-Public08714729280644
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0020800045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR